# SDR 2005FA0001009

- Difficulty date: July 1, 2005
- Submitted: July 25, 2005
- Operation: General aviation
- Aircraft: N239LF
- Make and model: Cessna 206H
- Aircraft serial: 20608239
- Engine: Lyc IO540*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bellcrank
- Condition: Binding
- Location: Te Flaps
- Part time: 5 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BINDING IN FLAP DR SYS AT BELLCRANKS WHERE ROD ENDS ATTACH.  FLAP DR RODENDS WERE FOUND DIGGING INTO BELLCRANK ARMS AS THEY OPERATED, NML TRAVEL AS SHOWN BY RUB MARKS ON RODENDS.  BELLCRANK ARMS, EXCESS CLAMPED BY RODEND ATTACH BOLTS, SOME BOLTS NOT TIGHTENED SECURELY LEAVING ROD END TO MOVE UP AND DOWN ON BOLT SHANK.  WASHERS WERE INSTALLED BETWEEN RODEND BRG, BELLCRANK TO RELIEVE CLAMPING STRAIN ON ARMS, PROVIDE CLEARANCE FOR RODENDS TO OPERATE W/O BINDING ON ARMS.  INTERCONNECT RODENDS WERE FOUND BINDING AT END OF TRAVEL IN DWN POSITION. BELLCRANK ANGLE DURING RIGGING, ADJUSTING RIGGING TO CLOCK BELLCRANK TRAVEL INTO USEABLE ARC THAT PREVENTS BINDING AT ENDS OF ITS RANGE WILL HELP PREVENT FURTHER DAMAGE. (K)
